# SDR DXTA2011033004533

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 4,000 hours, 2,819 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: AC67732
- Part serial: UK020
- Condition: Leaking
- Location: Brakes
- Part time: 2,399 hours, 1,704 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WITH WHEEL BRAKE LEVER IN NORMAL, WHEEL BRAKES VERY MUSHY. UPON LANDING WHEEL BRAKES MUST BE APPLIED THROUGH FULL TRAVEL TO ACHIEVE DESIRED EFFECT. PERFORMED A COUPLE BRAKE CHECKS INBOUND TO THE RAMP. SAME POOR RESPONSE. PUMPED BRAKE PEDALS AND EFFECT MORE NORMAL. MUSHY BRAKES STILL POSSIBLE EVEN AFTER PUMPING PEDALS. BRAKE CHECK SLIGHTLY BETTER FROM THE CP SIDE.  REPLACED THE BRAKE CONTROL VALVE IAW MM CH 32-40-71.  PRIMED AND BLED THE BRAKES IAW MM 32-40-00.  BRAKES OPS CHECKED GOOD.
